Asymptotic analysis of coupled problems for compressible flows

TitleAsymptotic analysis of coupled problems for compressible flows
Publication TypeConference Proceedings
Year2003
AuthorsCoclici, Cristian, Jörg Heiermann, Gheorghe Morosanu, and Wolfgang L. Wendland
Refereed DesignationRefereed
EditorBrezzi, F., A. Buffa, S. Corsaro, and A. Murli
Conference Name4th European Conference on Numerical Mathematics and Advanced Applications (ENUMATH), Ischia, Italy, 2001
VolumeNumerical Mathematics and Advanced Applications
Pages55 - 64
Date Published2003
PublisherSpringer-Verlag
Place of PublicationMilano, Italy
LanguageEnglish
ISBN Number88-470-0180-3
Unit: 
Department of Mathematics and its Applications
File attachment: